# SDR DALA14025580678

- Difficulty date: April 20, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 69,851 hours, 31,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1323, S4R, LAP SPLICE HAS A LIGHTNING STRIKE.
